# SDR UIEA2025091501204

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 43,427 hours, 6,945 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Grill
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT - CAPT SIDE CONSOLE LWR AIR GRILL CRACKED.   AIR GRILL REPAIRED IAW AMM 25-00-00, AND RI-25-00-17869, REV.A.  NO FURTHER DEFECTS NOTED.
